Open Access
Translator Disclaimer
December, 1974 On the Convergence of Sequences of Branching Processes
Anders Grimvall
Ann. Probab. 2(6): 1027-1045 (December, 1974). DOI: 10.1214/aop/1176996496

Abstract

It is shown that there is a close relationship between the convergence of a sequence of normalized Galton-Watson processes and the convergence of the rowsums of a certain triangular array of independent identically distributed random variables. Using this result some limit theorems by Jirina and Lamperti are strengthened.

Citation

Download Citation

Anders Grimvall. "On the Convergence of Sequences of Branching Processes." Ann. Probab. 2 (6) 1027 - 1045, December, 1974. https://doi.org/10.1214/aop/1176996496

Information

Published: December, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0361.60062
MathSciNet: MR362529
Digital Object Identifier: 10.1214/aop/1176996496

Subjects:
Primary: 60J80
Secondary: 60F05 , 60J60

Keywords: diffusion approximation , Galton-Watson processes , weak convergence in $D \lbrack 0,1 \rbrack$

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.2 • No. 6 • December, 1974
Back to Top